# SDR QXEA2016072800481

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 35,451 hours, 37,033 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR CYCLED SEVERAL TIMES AFTER TAKEOFF. AFTER ACCELERATING THROUGH ABOUT 200 KTS IT DIDNT CYCLE ANYMORE. FOUND LEFT LGDRCL PROXIMITY SENSOR OUT OF LIMITS. ADJUSTED LEFT PROXIMITY SENSOR LGDRCL IAW Q400 AMM TASK 32-61-00-280-801 TR-32-492. LEFT  LGDRCL PROXIMITY SENSOR IS WITHIN LIMITS. WITH HYDRAULICS APPLIED LEFT LANDING GEAR DOOR AFT OPENS AND CLOSES NORMALLY. NO FURTHER DEFECTS NOTED.
